American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 148 found      Go to page: 1 2 3 4 5

[31] Mamuka Shubladze. Singularities with critical locus a complete intersection and transversal type $A_1$. Contemporary Mathematics 569 (2012) 193-202.
Book volume table of contents   
View Article: PDF

[32] Carlos Galindo and Francisco Monserrat. Finite families of plane valuations: value semigroup, graded algebra and Poincar\'{e} series. Contemporary Mathematics 566 (2012) 189-212.
Book volume table of contents   
View Article: PDF

[33] Nero Budur. Singularity invariants related to Milnor fibers: survey. Contemporary Mathematics 566 (2012) 161-187.
Book volume table of contents   
View Article: PDF

[34] Nobuo Hara. F-blowups of F-regular surface singularities. Proc. Amer. Math. Soc. 140 (2012) 2215-2226.
Abstract, references, and article information   
View Article: PDF

[35] Karl Schwede. A note on discreteness of $F$-jumping numbers. Proc. Amer. Math. Soc. 139 (2011) 3895-3901. MR 2823035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Karl Schwede. Test ideals in non-$\mathbb{Q}$-Gorenstein rings. Trans. Amer. Math. Soc. 363 (2011) 5925-5941. MR 2817415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Margherita Barile, Dominique Bernardi, Alexander Borisov and Jean-Michel Kantor. On empty lattice simplices in dimension 4. Proc. Amer. Math. Soc. 139 (2011) 4247-4253. MR 2823070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ann Lemahieu and Lise Van Proeyen. Monodromy conjecture for nondegenerate surface singularities. Trans. Amer. Math. Soc. 363 (2011) 4801-4829. MR 2806692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Tarmo Järvilehto. Jumping numbers of a simple complete ideal in a two-dimensional regular local ring. Memoirs of the AMS 214 (2011) MR 2856648.
Book volume table of contents   

[40] Phạm Tiến Sơn. The Łojasiewicz exponent of a continuous subanalytic function at an isolated zero. Proc. Amer. Math. Soc. 139 (2011) 1-9. MR 2729065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Franz-Viktor Kuhlmann. Elimination of ramification I: The generalized stability theorem. Trans. Amer. Math. Soc. 362 (2010) 5697-5727. MR 2661493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Shengli Tan, Stephen S.-T. Yau and Huaiqing Zuo. Łojasiewicz inequality for weighted homogeneous polynomial with isolated singularity. Proc. Amer. Math. Soc. 138 (2010) 3975-3984. MR 2679619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] D. A. Stepanov. Erratum to ``A note on resolution of rational and hypersurface singularities''. Proc. Amer. Math. Soc. 138 (2010) 3019-3020. MR 2644912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Kevin Tucker. Jumping numbers on algebraic surfaces with rational singularities. Trans. Amer. Math. Soc. 362 (2010) 3223-3241. MR 2592954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Daniel Chan. McKay correspondence for canonical orders. Trans. Amer. Math. Soc. 362 (2010) 1765-1795. MR 2574877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Herwig Hauser. On the problem of resolution of singularities in positive characteristic (Or: A proof we are still waiting for). Bull. Amer. Math. Soc. 47 (2010) 1-30. MR 2566444.
Abstract, references, and article information   
View Article: PDF

[47] Manuel Blickle, Mircea Mustata and Karen E. Smith. $F$-thresholds of hypersurfaces. Trans. Amer. Math. Soc. 361 (2009) 6549-6565. MR 2538604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] P. J. Lamberson. The Milnor Fiber Conjecture and iterated branched cyclic covers. Trans. Amer. Math. Soc. 361 (2009) 4653-4681. MR 2506423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Fan Chung, Yi-Jing Xu and Stephen S.-T. Yau. Classification of weighted dual graphs with only complete intersection singularities structures. Trans. Amer. Math. Soc. 361 (2009) 3535-3596. MR 2491891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Tomohiro Okuma. The geometric genus of splice-quotient singularities. Trans. Amer. Math. Soc. 360 (2008) 6643-6659. MR 2434304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] D. A. Stepanov. A note on resolution of rational and hypersurface singularities. Proc. Amer. Math. Soc. 136 (2008) 2647-2654. MR 2399025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Yutaka Matsui and Kiyoshi Takeuchi. Topological Radon transforms and degree formulas for dual varieties. Proc. Amer. Math. Soc. 136 (2008) 2365-2373. MR 2390503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Davis C. Doherty. Singularities of generic projection hypersurfaces. Proc. Amer. Math. Soc. 136 (2008) 2407-2415. MR 2390507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Zach Teitler. A note on Mustata's computation of multiplier ideals of hyperplane arrangements. Proc. Amer. Math. Soc. 136 (2008) 1575-1579. MR 2373586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Enrique Artal Bartolo, José Ignacio Cogolludo and Hiro-o Tokunaga. Pencils and infinite dihedral covers of $\mathbb{P}^2$. Proc. Amer. Math. Soc. 136 (2008) 21-29. MR 2350384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Hans Schoutens. Pure subrings of regular rings are pseudo-rational. Trans. Amer. Math. Soc. 360 (2008) 609-627. MR 2346464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Jason Howald, Mircea Mustata and Cornelia Yuen. On Igusa zeta functions of monomial ideals. Proc. Amer. Math. Soc. 135 (2007) 3425-3433. MR 2336554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Mircea Mustata. Multiplier ideals of hyperplane arrangements. Trans. Amer. Math. Soc. 358 (2006) 5015-5023. MR 2231883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Ann Lemahieu, Dirk Segers and Willem Veys. On the poles of topological zeta functions. Proc. Amer. Math. Soc. 134 (2006) 3429-3436. MR 2240652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Tommaso de Fernex. Length, multiplicity, and multiplier ideals. Trans. Amer. Math. Soc. 358 (2006) 3717-3731. MR 2218996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 148 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia